Stability of Zero Solutions of Essentially Nonlinear One-Degree-of-Freedom Hamiltonian and Reversible Systems
Differencialʹnye uravneniâ, Tome 38 (2002) no. 5, pp. 579-584
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_5_a0,
author = {Yu. N. Bibikov},
title = {Stability of {Zero} {Solutions} of {Essentially} {Nonlinear} {One-Degree-of-Freedom} {Hamiltonian} and {Reversible} {Systems}},
journal = {Differencialʹnye uravneni\^a},
pages = {579--584},
year = {2002},
volume = {38},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_5_a0/}
}
TY - JOUR AU - Yu. N. Bibikov TI - Stability of Zero Solutions of Essentially Nonlinear One-Degree-of-Freedom Hamiltonian and Reversible Systems JO - Differencialʹnye uravneniâ PY - 2002 SP - 579 EP - 584 VL - 38 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_2002_38_5_a0/ LA - ru ID - DE_2002_38_5_a0 ER -
Yu. N. Bibikov. Stability of Zero Solutions of Essentially Nonlinear One-Degree-of-Freedom Hamiltonian and Reversible Systems. Differencialʹnye uravneniâ, Tome 38 (2002) no. 5, pp. 579-584. http://geodesic.mathdoc.fr/item/DE_2002_38_5_a0/